New treatments are found every day. View current Wellbutrin research studies and Ritalin clinical trials
Recent drug comparisons: Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Cyclobenzaprine and Augmentin Cyclobenzaprine and Augmentin Cyclobenzaprine and Augmentin Cyclobenzaprine and Augmentin Mirtazapine and Promethazine Mirtazapine and Promethazine Mirtazapine and Promethazine Xanax and Lisinopril Mirtazapine and Promethazine Megace and Mirena Megace and Mirena Megace and Mirena Megace and Mirena Dilaudid and Concerta Dilaudid and Concerta Dilaudid and Concerta Megace and Mirena Mirtazapine and Promethazine Ativan and Loratadine Seroquel and Cephalexin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Vimpat and Topamax Seroquel and Cephalexin Mirtazapine and Ciprofloxacin Seroquel and Cephalexin Trazodone and Ginger Nexium and Calcium Seroquel and Cephalexin Seroquel and Cephalexin Seroquel and Cephalexin Seroquel and Cephalexin Seroquel and Cephalexin
150 of Wellbutrin XL does nothing for me except give me a minor headache that it annoying more than anything, not painul enough to justiy taking NSAID. Also, I have noticed I have Bruises all over the place. It looks like I've been beat-up or somethi
Angular cheilitis, cracked chapped lips
Been on Generic. Been on Brand. Genericgave meallkinds ofside- effects. Brand did not. For the first 5 years, Brand was awesome but then when the company got patented they messed a
Had a very serious panic attack with generic
WELBRUTRIN XL 150 MG after eight days of use
I have already alerted the FDA
Hi there, Ive noticed after 4 days on wellbutrin that the inside of my mouth is tingling, also my lips.
There is also a strange taste in my mouth. Do I need to stop this medicine or will this dissapear after time.
I also have sarciodosis and this might also be a cause of my face twitching on the head aches my doctor lowered the dosage of wellbrutrin from 350mg to 150mg to see if will stop the twitching in my face so if the twitches go away maybe its the sarcio
I am a 37 year old female who has been taking wellbutrin 4 about four months on saturday i went to the emergengy room with a bad headache and the right side of my face twitching and it hasnt stopped yet does anyone else experince these side effects
I didn't even realize all the symptoms i was experiencing was from the wellbutrin until I stopped taking it and they all disappeared. I was on Wellbutrin XL 300mg, the generic for 6 months, and then switched to the brand name for about 4 months. I ha
I guess my symptom is rare...i have been taking for two weeks and have noticed tight joints, and random spurts of pain almost to numbness, all over my body. It wasn't too overwhelming or alarming though until today. I followed the doctors orders and
I have been taking bupropion SR150 mg 2 x daily for exactly 1 week. A coupe of days ago I started to get a buzzing in my ear. I am concerned about permanent damage, I don't want to take this medication.
Should I stop immediately??? will there be si
I have been taking the generic form of Wellbutrin XL150, bupropionHCL for two weeks. I have extreme stomach pains and diarrhea. Everything I eat seems to go straight through me.
I just started taking it. So far I'm mainly nauseated and got the shakes.
I am a 35year old female. Two years ago I was perscribed Wellbutrin. I took the medicine for 2 1/2 weeks before I developed a fever and sore mucles( I thought I was getting the flu).Itried to fight the fever for 3 days with Tylonal rapid realese 500'
I have gained a5 pounds, been feeling agitated and very depressed at times. Don't know if it is the drug but didn't experience this when on regular Wellbutrin
I just started taking wellbutrin today and noticed toward the end of the day a lot of discharge in my underware. could the two be related
I started Deplin a week ago as an add on to zoloft (i was on 50 but my NP upped it to 100) at about the same time she put me on Wellbutrin 300xl. Good to great for a couple months then lots of fatigue and tiredness. She gave me Deplin to try and no
I took wellbutrin two yrs ago and developed symptome of GERD, inability to swallow comfortably, abdominal pain. Took thousands of dollars of tests and was told it was not the medication, it was merely a coincidence. Fast forward t